MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STOPPER FOR LISS INSERTION GUIDES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STOPPER FOR LISS INSERTION GUIDES
Model Number 324.019
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set, the stopper for liss insertion guides was discovered broken.There was no known hospital or patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Initial reporter is a synthes employee.Part: 324.019 (internal part 42999); lot: 9010785 (used for finished lots 2164875, 2152010, 2166002 or 2148719); manufacturing site: bettlach; release to warehouse date: april 15, 2005.A manufacturing record evaluation was performed for the finished device lot numbers, and no non-conformances were identified.Visual inspection: the stopper for liss insertion guides was returned and received at us customer quality (cq).A visual inspection was performed.It was noticed that the fluted tip is completely broken off and the broken tip was not returned.The rest of the device shows some surface wear and nicked.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device and broken part not being returned.Mre review: a manufacturing record evaluation (mre) was performed for the finished device lot number, and no non-conformances were identified.Document/specification review: based on the date of manufacture, drawings reflecting the current and manufactured revision were reviewed.Investigation conclusion: the complaint condition is confirmed as the stopper for liss insertion guides is broken.There is no indication that a design or manufacturing issue has caused the breakage of the device and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STOPPER FOR LISS INSERTION GUIDES
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8798055
Report Number2939274-2019-59231
Device Sequence Number19586132
Product Code FZX
UDI-Device Identifier10886982190932
UDI-Public(01)10886982190932(
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.019
Device Catalogue Number324.019
Device Lot Number9010785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2019
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1